International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 26, Pages 1363-1377

Convergency of the fuzzy vectors in the pseudo-fuzzy vector space over Fp1(1)

Kweimei Wu

Department of Mathematics, National Taiwan University, Taipei, Taiwan

Received 24 March 2003

Copyright © 2004 Kweimei Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In 2003, we considered the pseudo-fuzzy vector space SFR over Fp1(1). Here, we further discuss the convergency of the fuzzy vectors in SFR.